# SDR AALA202002069025

- Difficulty date: January 20, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 20,807 hours, 8,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820202
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT DOOR CUT OUT LOWER SILL SHAPE FITTING (J CHANNEL) AT FR 68 AND S23L. REPLACED SILL SHAPE FITTING (J CHANNEL) SRM 51-72-11.
